An efficient algorithm for the incremental construction of a piecewise linear classifier

Bagirov, AM, Ugon, Julien and Webb, D 2011, An efficient algorithm for the incremental construction of a piecewise linear classifier, Information systems, vol. 36, no. 4, pp. 782-790, doi: 10.1016/j.is.2010.12.002.

Attached Files
Name Description MIMEType Size Downloads

Title An efficient algorithm for the incremental construction of a piecewise linear classifier
Author(s) Bagirov, AM
Ugon, JulienORCID iD for Ugon, Julien orcid.org/0000-0001-5290-8051
Webb, D
Journal name Information systems
Volume number 36
Issue number 4
Start page 782
End page 790
Total pages 9
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2011-06
ISSN 0306-4379
Keyword(s) data mining
data classification
supervised learning
artificial intelligence
knowledge-based systems
science & technology
technology
computer science, information systems
computer science
Language eng
DOI 10.1016/j.is.2010.12.002
Field of Research 0806 Information Systems
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2010, Elsevier B.V.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30115946

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 11 times in TR Web of Science
Scopus Citation Count Cited 18 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 23 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Wed, 05 Dec 2018, 14:19:42 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.